# SDR SWAA061629

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 8,965 hours, 5,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEPLS COVER LOOSE.  REMOVED AND REPLACED EEPLS COVER PER MM.
